Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal for Multiscale Computational Engineering
Impact-faktor: 1.016 5-jähriger Impact-Faktor: 1.194 SJR: 0.554 SNIP: 0.82 CiteScore™: 2

ISSN Druckformat: 1543-1649
ISSN Online: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v3.i4.60
pages 481-498

Complexification in Sensitive Singular Perturbations and Their Appproximation

C. A. De Souza
Department of Mechanical Engineering, Federal University of Brasilia, Brasilia, 70910-900, Brazil
Evariste Sanchez-Palencia
Laboratoire de Modélisation en Mécanique, Université Pierre et Marie Curie 4, place Jussieu, Paris, 75252, France

ABSTRAKT

We consider a type of singular perturbation boundary value problem depending on a parameter ε that is classical for ε > 0 but highly ill posed for ε = 0. This kind of problem arises from thin shell theory; but here, we only deal with a model problem allowing a Fourier transform treatment. The asymptotic process exhibits a complexification phenomenon: in some sense, the solution becomes more and more complex as ε decreases. This phenomenon is associated with the emergence of a new characteristic parameter log ε−1. We also give an approximate heuristic method and we verify its reliability.


Articles with similar content:

A Numerical Study of Microwave Electrodynamic Systems with Losses
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
A. A. Ryabukhin
Approximative Properties of the Generalized Poissin Integrals on the Classes of Functions Determined by a Modulus of Continuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Yuriy I. Kharkevych
Effect of asymmetry on the steady thermal convection in a vertical torus filled with a porous medium
ICHMT DIGITAL LIBRARY ONLINE, Vol.2, 2004, issue
Adrian Postelnicu, Nicoleta Scurtu
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok
AN APPROXIMATE ANALYTICAL SOLUTION FOR ONE-DIMENSIONAL IMBIBITION PROBLEM IN LOW-PERMEABILITY POROUS MEDIA
Journal of Porous Media, Vol.23, 2020, issue 7
Lu Li, Zhi-Feng Liu, Jinbiao Yu, Xiao-Hong Wang, Min Wang, Weidong Cao, An-Feng Shi